American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35Q60) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Adán J. Corcho, Filipe Oliveira and Jorge Drumond Silva. Local and global well-posedness for the critical Schr\"odinger-Debye system. Proc. Amer. Math. Soc. 141 (2013) 3485-3499.
Abstract, references, and article information   
View Article: PDF

[2] R. Carles and J. Rauch. Focusing of spherical nonlinear pulses in ${\mathbb R}^{1+3}$. Proc. Amer. Math. Soc. 130 (2002) 791-804. MR 1866035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] David Lannes and Jeffrey Rauch. Validity of nonlinear geometric optics with times growing logarithmically. Proc. Amer. Math. Soc. 129 (2001) 1087-1096. MR 1814146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Gang Bao and David C. Dobson. On the scattering by a biperiodic structure. Proc. Amer. Math. Soc. 128 (2000) 2715-2723. MR 1694448.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Kazuhiro Kurata. A unique continuation theorem for the Schrödinger equation with singular magnetic field. Proc. Amer. Math. Soc. 125 (1997) 853-860. MR 1363173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1